# SDR COEA2016031154911

- Difficulty date: March 11, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- Aircraft time: 37,507 hours, 45,070 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: S53578400001
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MINOR REPAIR: RT MLG ACTUATOR FITTING ON THE FUSELAGE IS CRACKED AT THE BOTTOM FORWARD BOLT.  REPLACED FITTING WITH OEM PART.
